# SDR CALA2014043090906

- Difficulty date: April 26, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 74,600 hours, 10,598 cycles
- Engine: Pwa PW40903
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indication Sys
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

HIGH OIL TEMP INDICATED ON APPROACH AT APPROXIMATELY 14,000FT.  CHECK LIST FOLLOWED & ENG SHUT DOWN.  MAXIMUM TEMP OBSERVED WAS 187 DEGREES.  EMERGENCY WAS DECLARED.    ACCOMPLISHED EM ITEMS 4545, 4546 & 4547.  ALSO ACCOMPLISHED ECRA 7200-03519.
